Discussions that mention atenolol

Pain Management board


I am currently on ultram, I went from taking 3 pills a day down to now
1 pill a day, my nerve pain has gone down some but it's not completly
gone away, and I don't know if it ever will but i'm praying that it will go away
eventually.
well anyway i want to get off of ultram because of the side effects that it
gives me, horrible migraine headaches (I have been taking ultram since may of last year). well if i go any lower then 1 pill i go thru horrible withdrawals, my doctor
gave me clonidine to help but it doesn't help at all.
My doctor wants me to get off of pain med's and just go on anti-depressants
for my nerve pain. I still am going thru withdrawals from dropping down from 3 pills to 1 pill a day (but i have been doing this for a few weeks tho so it's not like i'm going cold turkey).
And plus if i go any lower then 1 pill then i can really feel my nerve pain.
So what should i do??? I know that i don't want to continue taking ultram because of the side effects, but then i dont want to have pain.
Is there another pain med that my doctor could put me on that wouldnt give me headaches and so i wouldnt go thru withdrawals??
Withdrawals are so darn horrible!! I have a hard time swallowing pills
(luckily the ultram is small) oxycontin and the duragesic patch is out because they both make me really, really sick. so does anyone have any suggestions on what i should do?? thanks!! Kim
P.S. my doctor had me on "Atenolol" to help with my headaches but it
didnt help, I think that getting off of ultram would make my chronic headaches go away.